This sounds like thin blood / low platelet count. Your body probably doesn't have enough platelets to stop bleeding as effectively as it used to. It could also be high blood pressure, but bruising isn't quite so characteristic of that. It could be a combination of both.
You should indeed contact your doctor right away. Thin blood usually isn't an emergency but if the drugs continue to thin your blood more it could become one. How much is your nose bleeding? I guess if you can't get a hold of your doctor you should probably stop with the Pentasa until you can, but I'm no doctor! I think that stopping the medication will immediately keep it from getting worse, assuming it is indeed caused by the medication Fun fact: this also happens to certain people when they eat too much tuna >.> or otherwise too many Omega-3s
Also, do the bruises come from some sort of minor trauma, like bumping a doorframe, or are they spontaneous? If they are spontaneous treatment may be necessary.
Post Edited (Lacaille) : 1/2/2013 8:18:22 AM (GMT-7)